# SDR 2008UALA00134

- Difficulty date: January 7, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N383UA
- Make and model: Boeing 737322
- Aircraft serial: 24658
- Aircraft time: 50,327 hours, 34,646 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 344 INTERCOSTAL ATTACH CLIP AT STR 15L IS CRACKED AT STOP FITTING I/B LWR ATTACH BOLT.  REMOVED DAMAGED INTERCOSTAL CLIP. INSTALLED REPLACEMENT CLIP.
